# SDR CA951129509

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767333
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26088126
- Condition: Broken Clips
- Location: Ml
- Component: Bendix, 26088126
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN)HIGH LANDING GEAR VIBRATION  DURING LANDING. VIBRATION RESULTS OF DETERIORATION OF BRAKES. 12 CLIPS BROKEN, DAMAGED CARBON ROTORS.
